# SDR 97ZZZX2369

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99JW
- Make and model: Swrngn SA227TT
- Aircraft serial: TT450
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Miswired
- Location: Yaw Dampener
- Part time: 4,836 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE PROCESS OF TROUBLESHOOTING A YAW DAMPENER PROBLEM, DISCOVERED THE POSITION OF THE SWITCH (RIGHT OR LEFT),INDICATING FROM WHICH BUS IT RECEIVED POWER, WAS REVERSED.  CORRECTED THIS CONDITION AND ASSUMED THE AIRCAFT HAS BEEN WIRED THIS WAY SINCE IT WAS MANUFACTURED.
